# SDR DALA2016031602021

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1036-1038
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB X=55 TO X=60 BETWEEN BS 1036 TO BS 1038 AT FLOOR CABIN STRUCTURE.  CUSP WEB WAS REPAIRED IAW SRM 53-05, FIG 131A-14, 51-30-5, 51-10-3 PAR 21, 14 AND 38.
